Started taking trazodone 2 weeks ago after coming off mirtazapine due to big weight gain- sleep has been non existent, feel sick all the time, back ache, neck ache, increased anxiety, panic, feeling dizzy and lightheaded and faint, constant thirst, very very hot - are these side effects of trazidone or withdrawal from mirtazipine??
More than likely it is the Remeron (mirtazipine). It is known for a tuff discontinuation syndrome. I hope your doc titrated you off very slowly over a period of time. But you never really know which is the culprit. Best to call your doc to report your symptoms. You may want to also ask your doc for something to help short term until everything calms down.
Sorry you are feeling so bad :( Hope it gets better for you soon.
I've taken both those meds. Ask your doctor for anxiety med that's for anxiety only, mine is Buspar (Buspirone). Its for anxiety and works great for anxiety. It helped me when my Dr changed my meds.
Not sleeping good every night causes all you said too. I know because I don't sleep good either. Waking up, often and even just a few times makes you feel bad all day. I know from experience. I only sleep when I'm exhausted and I still wake up often those nights too.
Do you know about Fibromyalgia? I have it and that messes up your sleep. I take Seroquel, it knocks me out for awhile, so I sleep 2 hours before waking up frequently the rest of the night.
I hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm concerned over taking cymbalta along with 8 other meds..i'm on 60 mg. daily, of cymbalta, and on
Posted 8 Dec 2010 • 1 answer
Posted 28 Sep 2013 • 6 answers
Posted 9 Aug 2015 • 1 answer
Posted 23 May 2016 • 0 answers
Posted 25 Feb 2017 • 3 answers